# SDR SIMA20181126011

- Difficulty date: November 26, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WHEN AIRCRAFT POWER TURNED OFF. C/A-COMPLETE:REPAIRED DAMAGED WIRES (2 EA) BETWEEN P8524 AND SPLICE SP9000 IAW SWPM 20-21-00. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECK GOOD, ISSUE RESOLVED.
